# SDR DALA2024101510106

- Difficulty date: October 9, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N131DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50050
- Aircraft time: 12,497 hours, 5,713 cycles
- Engine: PW1521G
- Engine time: 12,082 hours, 5,595 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Shutoff Valve
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED ODOR IN CABIN. T/S TO NBR 1 ENGINE. R/R PRSOV IAW A220 AMP 36-11. "M" PROCEDURE REVERSED OPS TEST NORMAL. (LP# 6417756)
